MathSciNet Relay Station
MathSciNet bibliographic data
MR2886954 93E15 (60J75 93B36 93D15)
Lin, Zhongwei; Liu, Jizhen; Zhang, Weihai; Niu, Yuguang Stabilization of interconnected nonlinear stochastic Markovian jump systems via dissipativity approach. Automatica J. IFAC 47 (2011), no. 12, 2796–2800.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement